Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
user123hello

Accutane Long Term Throat Problems?!?

Hello,

I'm a 20 year old female, I took Accutane for 7 months, and ended my treatment in May 2009. Since then, I have had recurring throat problems. Needless to say, i had NEVER had ANY throat problems in my life before Accutane. These problems ranged from pharyngitis (twice), severe laryngitis, constant swollen glands for months at a time, and lastly, after several visits to the ENT, I was told I have 3 cysts on/by the epiglottis. I have bulging purple veins on the back of my throat and sometimes, the back of my mouth/throat looks "slanted" to one side. None of the doctors I've seen seem to know the causes of these problems. They've prescribed me everything from antibiotics, painkillers, cortisone, allergy medications, but nothing seems to help. The relief is only temporary. Has anybody else experienced long term effects such as these from Accutane? Or would you have any suggestions on how to tackle these recurrent problems or ideas on why they occur?

Thank you so much in advance!

Share this post


Link to post
Share on other sites

I belive you posted on another forum regarding theese same problems and are from france.

I would suggest you look at the link of the website it is for accutane suffers from france. You might get some answers and help there. I know that accutane can cause damage to the throat and such....It didn't attack my throat or cause gastric problems, but it did lots of damage elesewhere.

http://avrg.unblog.fr/forum/

good luck

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×